# SDR C2XA06IA144

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 15,033 hours, 11,296 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DAL - FLIGHT 2923, THE CREW REPORTED THAT THE ELEVATOR WAS NON-RESPONSIVE UNDER LOAD IN FLIGHT.  THE AIRCRAFT LANDED AT DAL WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, CONTROL CABLE RUNS, ELEVATOR AND TABS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS SUBSEQUENTLY TEST FLOWN SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
